Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe tiredness while on Spironolactone in an elderly person?

I started to take spironolactone about a month ago -12 mg daily. After a week I felt stronger, water from legs disappeared. But now I have problem with physical activities, Gym activities, fast walking etc. I m 80 year old man with weak heart (two old heart attacks). Efim Granovsky
Sat, 9 Nov 2019
Report Abuse
General & Family Physician 's  Response
Hello dear. I understand your concern. However spironolactone when taken in judicious amount should not cause tiredness. reason for tiredness can be low blood pressure, or low hemoglobin. You require a clinical examination to diagnose the cause followed by tests for hemoglobin.
Thanks and regards
Feel free to ask further
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a family history of thyroid problems in my family. I was feeling totally exhausted having issues with temp etc & was advised to get the...